Set-valued Hardy-Rogers type contraction in 0-complete partial metric spaces

Calogero Vetro, Stojan Radenović, Satish Shukla

Risultato della ricerca: Article

9 Citazioni (Scopus)

Abstract

In this paper we introduce set-valued Hardy-Rogers type contraction in 0-complete partial metric spaces and prove the corresponding theorem of fixed point. Our results generalize, extend and unify several known results, in particular the recent Nadler’s fixed point theorem in the context of complete partial metric spaces established by Aydi et al. (2012). As an application of our results, a homotopy theoremfor such mappings is derived. Also, some examples are included which show that our generalization is proper.
Lingua originaleEnglish
pagine (da-a)1-9
Numero di pagine0
RivistaInternational Journal of Mathematics and Mathematical Sciences
Volume2014
Stato di pubblicazionePublished - 2014

Fingerprint

Metric space
Contraction
Partial
Homotopy
Fixed point theorem
Fixed point
Generalise
Theorem
Context
Generalization

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)

Cita questo

Set-valued Hardy-Rogers type contraction in 0-complete partial metric spaces. / Vetro, Calogero; Radenović, Stojan; Shukla, Satish.

In: International Journal of Mathematics and Mathematical Sciences, Vol. 2014, 2014, pag. 1-9.

Risultato della ricerca: Article

@article{03e2a2f639e34624875aeb45399f53c5,
title = "Set-valued Hardy-Rogers type contraction in 0-complete partial metric spaces",
abstract = "In this paper we introduce set-valued Hardy-Rogers type contraction in 0-complete partial metric spaces and prove the corresponding theorem of fixed point. Our results generalize, extend and unify several known results, in particular the recent Nadler’s fixed point theorem in the context of complete partial metric spaces established by Aydi et al. (2012). As an application of our results, a homotopy theoremfor such mappings is derived. Also, some examples are included which show that our generalization is proper.",
author = "Calogero Vetro and Stojan Radenović and Satish Shukla",
year = "2014",
language = "English",
volume = "2014",
pages = "1--9",
journal = "International Journal of Mathematics and Mathematical Sciences",
issn = "0161-1712",
publisher = "Hindawi Publishing Corporation",

}

TY - JOUR

T1 - Set-valued Hardy-Rogers type contraction in 0-complete partial metric spaces

AU - Vetro, Calogero

AU - Radenović, Stojan

AU - Shukla, Satish

PY - 2014

Y1 - 2014

N2 - In this paper we introduce set-valued Hardy-Rogers type contraction in 0-complete partial metric spaces and prove the corresponding theorem of fixed point. Our results generalize, extend and unify several known results, in particular the recent Nadler’s fixed point theorem in the context of complete partial metric spaces established by Aydi et al. (2012). As an application of our results, a homotopy theoremfor such mappings is derived. Also, some examples are included which show that our generalization is proper.

AB - In this paper we introduce set-valued Hardy-Rogers type contraction in 0-complete partial metric spaces and prove the corresponding theorem of fixed point. Our results generalize, extend and unify several known results, in particular the recent Nadler’s fixed point theorem in the context of complete partial metric spaces established by Aydi et al. (2012). As an application of our results, a homotopy theoremfor such mappings is derived. Also, some examples are included which show that our generalization is proper.

UR - http://hdl.handle.net/10447/94951

UR - http://dx.doi.org/10.1155/2014/652925

M3 - Article

VL - 2014

SP - 1

EP - 9

JO - International Journal of Mathematics and Mathematical Sciences

JF - International Journal of Mathematics and Mathematical Sciences

SN - 0161-1712

ER -